# SDR SWIA201025115

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 20,412 hours, 17,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE RIGHT MIDDLE OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  (FLT 6948)  RELAMPED EMERGENCY LIGHT.
